数学系 您当前位置:首页  师资队伍  数学系
张端智
picture Email:zhangdz@nankai.edu.cn
办公电话:
传真:
个人网站:
研究方向:
非线性分析与辛几何、哈密顿系统
社会兼职:
发表文章及著作:

[1]  Chungen Liu  and Duanzhi Zhang, Seifert conjecture  in the even convex case. Comm. Pure Appl. Math. 67(2014) 1563-1604.

[2] Duanzhi Zhang , Minimal period problems for brake orbits of nonlinear autonomous reversible semipositive Hamiltonian systems.  Discrete Contin. Dyn. Syst.  (to appear)

[3] Chungen Liu and Duanzhi Zhang, Iteration theory of L-index and multiplicity of brake orbits. J. Differential Equations 257 (2014), no. 4, 1194–1245.

 [4] Duanzhi Zhang and Chungen Liu, Multiple brake orbits on compact convex symmetric reversible hypersurfaces in R2n. Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014), no. 3, 531–554.

[5] Yijing Sun and  Duanzhi, Zhang, The role of the power 3 for elliptic equations with negative exponents. Calc. Var. Partial Differential Equations 49 (2014), no. 3-4, 909–922.

[6] Duanzhi Zhang,  Symmetric period solutions with prescribed minimal period for even autonomous semipositive Hamiltonian systems. Sci. China Math. 57 (2014), no. 1, 81–96.

[7] Duanzhi Zhang and Chungen Liu, Multiplicity of brake orbits on compact convex symmetric reversible hypersurfaces in R2n for n≥ 4. Proc. London Math. Soc.  (3)107(2013)1-38.

[8]  Duanzhi Zhang, $P$ -cyclic symmetric closed characteristics on compact convex $P$ -cyclic symmetric hypersurface in $\bold R^{2n}$ . Discrete Contin. Dyn. Syst. 33 (2013), no. 2, 947–964.

[9] Duanzhi Zhang,  Brake type closed characteristics on reversible compact convex hypersurfaces in $\bold R^{2n}$R2n.  Nonlinear Anal. 74 (2011), no. 10, 3149–3158.

[10] Duanzhi Zhang and Chungen Liu, Brake orbits in bounded convex symmetric domains. Progress in variational methods, 71–89, Nankai Ser. Pure Appl. Math. Theoret. Phys., 7, World Sci. Publ., Hackensack, NJ, 2011。

[11] Duanzhi Zhang, Relative Morse index and multiple brake orbits of asymptotically linear Hamiltonian systems in the presence of symmetries. J. Differential Equations 245 (2008), no. 4, 925–938.

[12] Duanzhi Zhang,  Maslov-type index and brake orbits in nonlinear Hamiltonian systems. Sci. China Ser. A 50 (2007), no. 6, 761–772.

[13] Duanzhi Zhang,  Multiple symmetric brake orbits in bounded convex symmetric domains. Adv. Nonlinear Stud. 6 (2006), no. 4, 643–652.

[14] Yiming  Long, Duanzhi Zhang and Chaofeng Zhu,  Multiple brake orbits in bounded convex symmetric domains. Adv. Math. 203 (2006), no. 2, 568–635.

[15] Duanzhi Zhang,  Multiple brake orbits on convex hypersurfaces under asymmetric pinch conditions. Nonlinear Anal. 61 (2005), no. 6, 919–929.

南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计研究院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717